MAUDE Adverse Event Report: PERFUSION SYSTEMS EOPA ARTERIAL CANNULA; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO

PERFUSION SYSTEMS EOPA ARTERIAL CANNULA; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Model Number 77522
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a procedure involving these eopa arterial cannulae, the customer attempted to use the first cannula, however, there was an alleged product issue where the white introducer kept pushing back during cannulation.As a result, the first cannula was replaced.The second cannula, allowed cannulation, however as the introducer was withdrawn, blood started to leak out as if the introducer had not formed a seal.The cannulae were not cooled or heated and there was no visible damage to the cannulae or packaging.There was minimal blood loss of approximately 20mls and no fluid or blood transfusion was required.The second cannula was used to complete the procedure.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Device evaluation summary: visual inspection shows no outward signs of any damage.The dilator od was measured using a keyence scope and the hemostasis cap id was measured using a plug gage.Dilator od - was measured to be 0.239 inches, specification, 06819 has the od to be 0.242 +0.002/-0.004 inches hemostasis cap id - was measured to be 0.230 inches, specification has the id to be 0.225 +/- 0.005 inches the dilator was inserted through the cap and out the tip of the cannula.A force was applied to the tip of the introducer with no pushing back observed.Reason for the return was not confirmed.Additional information h6.2 eval code method (fdm/annex b): this field was updated.Additional information h6.3 eval code result (fdr/annex c): this field was updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EOPA ARTERIAL CANNULA
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer (Section G)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23955339
Report Number2184009-2026-00004
Device Sequence Number5739564
Product Code DWF
UDI-Device Identifier00763000135553
UDI-Public(01)00763000135553(17)280521(10)0231401273
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K031037
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number77522
Device Catalogue Number77522
Device Lot Number0231401273
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Supplement Date Received by Manufacturer01/08/2026
Initial Report FDA Received Date01/05/2026
Supplement Report FDA Received Date02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown